# SDR DHL2004367002

- Difficulty date: February 19, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION MAX LIGHT REMAINED ILLUMINATED ON AUTO BRAKE PANEL. EXTENDED GEAR, RETRACTED GEAR. UPON RETRACTION HYD LIGHT ON MASTER WARNING PANEL ILLUMINATED & AIR PRESS LIGHT ON GREEN SYS ILLUMINATED THEN EXTINGUISHED. PULLED AUTO BRAKE C/B. DEFERRED AUTO BRAKE SYS DMI 15790 IAW MEL 32-42-07 CAT-C. PLACARD INSTALLED. REMOVED AND REPLACED AUTO BRAKE SELECTOR MODULE IAW M/M 32-42-55. GROUND OPS CHECKED OK. DMI 15790 CLEARED.  PLACARD REMOVED.
